Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Please Dr. Dieterich, advise me...
Sep 20, 2002

Dear Dr.Dieterich, I started HIV treatment on Aug 2001 with Norvir,Fortovase, Epivir and Zerit. In the last month, I noticed some sunk cheeks on my face and some ugly veins in my legs, arms and even on one side on my forehead. Do you think it's due to Zerit? What can I substitute it with? My VL is <50 and my CD4 212. Thank you for your answer

Response from Dr. Dieterich

It is probably a mixture of HIV, the D4T and the protease inhibitors. I would switch regimens to a non D4T containing regimen with either Sustiva or Viramune. It would make your pill count smaller too. Nothing to lose by switching. Good luck! DTD


Previous
Papaya fruit confusion
Next
adrenal insufficiency

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement